Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Compactifications of dimension zero


Author: L. J. Heider
Journal: Proc. Amer. Math. Soc. 10 (1959), 377-384
MSC: Primary 54.00
DOI: https://doi.org/10.1090/S0002-9939-1959-0105076-3
MathSciNet review: 0105076
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] B. Banaschewski, Über nulldimensionale Räume, Math. Nachr. vol. 13 (1955) pp. 129-140. MR 0086287 (19:157b)
  • [2] L. Gillman and M. Henriksen, Concerning rings of continuous functions, Trans. Amer. Math. Soc. vol. 77 (1954) pp. 340-362. MR 0063646 (16:156g)
  • [3] -, Rings of continuous functions in which every finitely generated ideal is principal, ibid. vol. 82 (1956) pp. 366-391. MR 0078980 (18:9d)
  • [4] M. Henriksen and J. Isbell, Local connectedness in the Stone-Čech compactification, Illinois J. Math. vol. 1 (1957) pp. 574-582. MR 0096195 (20:2688)
  • [5] J. Isbell, Zero-dimensional spaces, Tôhoku Math. J. vol. 7 (1955) pp. 1-8. MR 0086285 (19:156f)
  • [6] J. Kerstan, Eine Charakterisierung der vollständig regulären Räume, Math. Nachr. vol. 17 (1958) pp. 27-46. MR 0095466 (20:1968)
  • [7] M. Stone, Boundedness properties in function lattices, Canad. J. Math. vol. 1 (1949) pp. 176-186. MR 0029091 (10:546a)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.00

Retrieve articles in all journals with MSC: 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1959-0105076-3
Article copyright: © Copyright 1959 American Mathematical Society

American Mathematical Society